# SDR ABXA20120210187

- Difficulty date: February 10, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 143T32122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT FS 654 BETWEEN STRINGERS 35L AND 36L CORRODED.  REMOVED, FABRICATED NEW, AND INSTALLED TEAR STRAP IAW B767 SRM 51-40-02 AND DWG 143T3220, ACFT WAS GROUNDED.
